# SDR ASAA2022020237355

- Difficulty date: February 2, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,300 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN BETWEEN AFT GALLEY AND MAIN CABIN HAS AFT FACING TRANSLUCENT LENS DETACHED. GROUNDED - YES. REATTACHED O'HEAD EXIT SIGN BETWEEN AFT GALLEY AND MAIN CABIN. REF B737-800 AMM 33-51-01.
